Share:


New type of difference sequence spaces of fuzzy real numbers

    Binod Chandra Tripathy Affiliation
    ; Achyutanada Baruah Affiliation

Abstract

In this paper we introduce the natation difference operator Δrn(m ≥ 0, an integer) for studying properties of some sequence spaces. We define the sequence spaces l  F m), cFm), cF om) and investigate their properties like solid‐ness, convergence free, symmetricity, completeness.


First published online: 14 Oct 2010

Keyword : Fuzzy sequences, difference sequence space, solid space, symmetric space, convergence free, completeness

How to Cite
Tripathy, B. C., & Baruah, A. (2009). New type of difference sequence spaces of fuzzy real numbers. Mathematical Modelling and Analysis, 14(3), 391-397. https://doi.org/10.3846/1392-6292.2009.14.391-397
Published in Issue
Sep 30, 2009
Abstract Views
270
PDF Downloads
132